MathSciNet Relay Station
MathSciNet bibliographic data
MR1829576 57P05 (57N45)
Semmes, Stephen Some topics concerning homeomorphic parameterizations. Publ. Mat. 45 (2001), no. 1, 3–67.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement